Detalls de la publicació.

Article

Any:2015
Autor(s):J. Javaloyes, S. Balle
Títol:Rational Chebyshev spectral transform for the dynamics of broad-area laser diodes
Revista:JOURNAL OF COMPUTATIONAL PHYSICS
ISSN:0021-9991
JCR Impact Factor:2.556
Volum:298
Pàgines:801-815
D.O.I.:10.1016/j.jcp.2015.06.027
Web:https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84955285858&origin=inward
Resum:This manuscript details the use of the rational Chebyshev transform for describing the transverse dynamics of broad-area laser diodes and amplifiers. This spectral method can be used in combination with the delay algebraic equations approach developed in [1], which substantially reduces the computation time. The theory is presented in such a way that it encompasses the case of the Fourier spectral transform presented in [2] as a particular case. It is also extended to the consideration of index guiding with an arbitrary transverse profile. Because their domain of definition is infinite, the convergence properties of the Chebyshev rational functions allow handling the boundary conditions with higher accuracy than with the previously studied Fourier transform method. As practical examples, we solve the beam propagation problem with and without index guiding: We obtain excellent results and an improvement of the integration time between one and two orders of magnitude as compared with a fully distributed two dimensional model.

Grups de recerca relacionats

  • Tecnologies Marines, Oceanografia Operacional y Costera